# SDR DALA2023061204759

- Difficulty date: June 9, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 86,590 hours, 38,931 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 680 A.A.-A.D. DISBOND (2.000 IN X 2.000 IN) AT ISS 158, UPPER SURFACE LE SLAT 5 TRAILING EDGE WEDGE, LH WING. CORRECTIVE ACTION: SUMMARY OF NRC: 00005 AT ISS 158, UPPER SURFACE LE SLAT 5 TRAILING EDGE WEDGE, LH WING. WAS REPAIRED PER B757-200 SRM. (2808560)
